ERIKA DE REYNOSA, S.A. DE C.V. COMBI SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Back to Search Results |
| Catalog Number |
03-2622-3 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
02/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
Event or Problem Description
The facility administrator (fa) from a hemodialysis (hd) user facility reported that a combi set blood leak occurred during a patient¿s hd treatment.The machine, a fresenius 2008t system, alarmed with an air detector message approximately fifteen minutes into the treatment.The technician operating the machine noticed air present in the dialyzer and lines, and saw blood dripping from an unspecified location on the arterial line.The fa confirmed there were no lines that disconnected.The technician stopped the blood pump after observing the leak, and the patient was disconnected from the set up.The patient¿s blood was not returned.The fa said they have been using the bloodlines which require them to screw on the saline line, and the fa thinks the technician may have misthreaded the line causing a leak at the connection point.Conversely, the technician believes there was a hole in the arterial line.The fa did not see any visible damage on the line and could not corroborate the allegation of a hole.There were no leaks during the prime, and there were no known changes in pressure that could have contributed to the leak.The patient¿s estimated blood loss (ebl) was 300 ml.The fa confirmed there was no patient injury, no adverse effects were experienced, and no medical intervention was required as a result of the reported event.The patient completed their treatment after being re-setup with new supplies on a different machine.The complaint device was discarded and therefore unavailable to be sent back to the manufacturer for evaluation.
Event or Problem Description
Additional Manufacturer Narrative
Plant investigation: as the device was not returned to the manufacturer, a physical evaluation could not be performed.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.The entire lot has been sold and distributed.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.